| Model Number |
DVMB1D4 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to high rate non-sustained episodes and elevated sensing integrity counter (sic).The lia was a result of electromagnetic interference during a procedure where cauterywas used to repair a fistula.The rv lead and implantable cardioverter defibrillator (icd) remain in use.No patient complications have been reported as a result of this event.